BibTeX record journals/tse/MooreS87

download as .bib file

@article{DBLP:journals/tse/MooreS87,
  author    = {Judy H. Moore and
               Gustavus J. Simmons},
  title     = {Cycle Structure of the {DES} for Keys Having Palindromic (or Antipalindromic)
               Sequences of Round Keys},
  journal   = {{IEEE} Trans. Software Eng.},
  volume    = {13},
  number    = {2},
  pages     = {262--273},
  year      = {1987},
  url       = {http://dx.doi.org/10.1109/TSE.1987.233150},
  doi       = {10.1109/TSE.1987.233150},
  timestamp = {Thu, 10 Dec 2015 11:33:19 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tse/MooreS87},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}